1. bookVolume 41 (2021): Issue 2 (November 2021)
Journal Details
License
Format
Journal
eISSN
2084-0373
First Published
16 Apr 2017
Publication timeframe
2 times per year
Languages
English
access type Open Access

𝒩 -Prime Spectrum of Stone Almost Distributive Lattices

Published Online: 06 Sep 2021
Volume & Issue: Volume 41 (2021) - Issue 2 (November 2021)
Page range: 299 - 320
Received: 15 Aug 2020
Accepted: 10 Sep 2020
Journal Details
License
Format
Journal
eISSN
2084-0373
First Published
16 Apr 2017
Publication timeframe
2 times per year
Languages
English
Abstract

Introduced the notions of annulets and 𝒩 -filters in stone Almost Distributive Lattices and investigated their properties. Utilized annulets to characterize the 𝒩 -filters. Derived that every proper 𝒩 -filter is the intersection of all 𝒩 -prime filters containing it and also proved that the set ℱ𝒩 (L) of all 𝒩 -filters is isomorphic to the class ConE(L) of all G-extentions of L. Given some topological properties of the space of all 𝒩 -prime filters. Derived a necessary and sufficient condition for the space of all 𝒩 -prime filters to be a Hausdorff space.

Keywords

MSC 2010

[1] A. El-Mohsen Badawy, Extensions of the Glivenko-type congruences on a stone lattice, Math. Meth. Appl. Sci. 41 (15) (2017) 1–14. https://doi.org/10.1002/mma.449210.1002/mma.4492 Search in Google Scholar

[2] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ. XXV (Providence, 1967). Search in Google Scholar

[3] G. Gratzer, General Lattice Theory, (Academic Press, New York, Sanfransisco, 1978). Search in Google Scholar

[4] G.C. Rao, Almost Distributive Lattices, Doctoral Thesis, Dept. of Mathematics, Andhra University (Visakhapatnam, 1980). Search in Google Scholar

[5] G.C. Rao and S. Ravi Kumar, Minimal prime ideals in Almost Distributive Lattices, Int. J. Contemp. Sci. 4 (2009) 475–484. Search in Google Scholar

[6] U.M. Swamy and G.C. Rao, Almost Distributive Lattices, J. Aust. Math. Soc. Ser. A 31 (1981) 77–91. https://doi.org/10.1017/S144678870001849810.1017/S1446788700018498 Search in Google Scholar

[7] U.M. Swamy, G.C. Rao and G. Nanaji Rao, Pseudo-complementation on Almost Distributive Lattices, South. Asian Bull. Math. 24 (2000) 95–104. https://doi.org/10.1007/s10012-000-0095-510.1007/s10012-000-0095-5 Search in Google Scholar

[8] U.M. Swamy, G.C. Rao and G. Nanaji Rao, Stone Almost Distributive Lattices, South. Asian Bull. Math. 27 (2003) 513–526. Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo